# SDR USAA920081885

- Difficulty date: October 13, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 40,501 hours, 16,789 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 251 PHL-PHX EMERGENCY EQUIPMENT.  EMERGENCY FLASHLIGHT INOPERATIVE AT AFT RT FLIGHT ATTENDANT SEAT.  MX R&R THE FLASHLIGHT BATTERY.  OPS CHECK GOOD.
